Grandchild age 6 was put on adderall for adhd. He also has nystagmus . Can Adderall make the nystagmus worse? His eyes seem to be moving more.
I beg you, please take him off the adderall. If you are seeing positive results they will be short lived. It works by pumping up everything inside to work at max capacity but then the brain (etc) becomes almost lazy, in the sense that without the drug, most symptoms especially ones that improved, get worse. I know this from experience and as a 29 y/o woman still dependant on adderall, please do not put your son thru that life long struggle
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2011 • 2 answers
Posted 5 Jul 2011 • 1 answer
Posted 29 Nov 2013 • 2 answers
Posted 7 Aug 2016 • 1 answer
Posted 11 Jun 2018 • 0 answers